Advertisement

Pharmacy World and Science

, Volume 20, Issue 3, pp 137–137 | Cite as

Torsade de pointes after pipamperone intoxication.

  • L. Bont
  • H.A. Bosker
  • F. Brus
  • J.P. Yska
  • F.H. Bosch
Article
Torsade de pointes Pipamperone 

References

  1. 1.
    Ichinowatari N, Nakajima S, Aida N, Kano R. Floropipamide (Propitan) cardiotoxicity: report of three cases. Clin Psych 1975;17: 1.Google Scholar
  2. 2.
    Fowler NO. ECG changes and cardiac arrhythmias in patients receiving psychotropic drugs. Am J Cardiol 1976; 37: 223.Google Scholar
  3. 3.
    Zee-Cheng C, Mueller CE, Seifert CF, Gibbs HR. Haloperidol and torsades de pointes. Ann Int Medicine 1985;102: 418.Google Scholar
  4. 4.
    Henderson RA, Lane B, Henry F. Life-threatening ventricular arrhythmia (torsades de pointes) after haloperidol overdose. Hum Exp Toxicol 1991;10: 59.Google Scholar

Copyright information

© Kluwer Academic Publishers 1998

Authors and Affiliations

  • L. Bont
    • 1
  • H.A. Bosker
    • 1
  • F. Brus
    • 1
  • J.P. Yska
    • 1
  • F.H. Bosch
    • 1
  1. 1.Wilhelmina HospitalDepartment of PediatriesUtrechtThe Netherlands

Personalised recommendations